American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A48) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information
View Article: PDF

[2] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Konstanze Rietsch. Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties. J. Amer. Math. Soc. 16 (2003) 363-392. MR 1949164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Brian Marcus and Selim Tuncel. Matrices of polynomials, positivity, and finite equivalence of Markov chains . J. Amer. Math. Soc. 6 (1993) 131-147. MR 1168959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1